| Model Number |
102812-81A |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
Senseonics was made aware of an incident where patient attended visit 5.During the review of his diary, the study coordinator (sc) noted that on (b)(6) 2025, the patient reported a blood glucose level of 601 mg/dl, indicating a hyperglycemic episode.The patient stated that he went to the emergency room and was stabilized with insulin.The sc requested the hospital medical record for confirmation.The patient also reported that he did not use the transmitter at that time.He was discharged the same day and was not admitted to the hospital.
Additional Manufacturer Narrative
The patient reported experiencing a hyperglycemia event on (b)(6) 2025 with a blood glucose (bg) value of 601.The patient went to the emergency room (er) and was administered insulin.Per case notes, the patient was not using the transmitter at the time of event.Without transmitter, the system would not have triggered any "high" glucose alerts.The patient went back home the same day and no overnight hospitalization was required.No additional details were provided regarding the incident.B4.Date of this report 03 oct 2025.G3.Date received by the manufacturer? 03 oct 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 4111.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 4310.